# SDR SWIA200210701

- Difficulty date: March 4, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 15,902 hours, 22,389 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

GREEN SYSTEM HYDRAULIC LOW LEVEL MAP LIGHT ILLUMINATED AT 22,000 FT WHILE EN ROUTE TO ACV.  RESERVOIR PRESSURE WAS DECREASING AND ELECTRIC PUMP TURNED OFF.  RETURNED TO SFO AND USED FREE FALL LANDING GEAR EXTENSION.  REPLACED O-RING ON GREEN SYSTEM HYDRAULIC RESERVOIR TO HYDRAULIC BAY FORWARD BULKHEAD PRESSURE LINE FITTING AT RESERVOIR.  RAN ENGINE, NO LEAKS NOTED.
